Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    36
  • comments
    47
  • views
    30935

When Do I Get A Break

Graciemeow

695 views

I have been on Metformin for three weeks now and I just don't feel like it is helping at all. If anything I feel like it is making my skin worse - it feels oily and disgusting I have smaller spots all over my face where I don't usually get any and my acne is red flared faded and disgusting. I can't handle looking in a mirror. I don't recognise myself. I'm teary and depressed. I don't want to go out or see people. I keep trying to put things into perspective to make myself feel better but I can't seem to do it. I have dreams about waking up and seeing my skin smooth and clear again. After two courses of Roaccutane I feel like this is so unfair, which sounds childish but I just feel like I'm owed a fucking break for once. I need help.

There is no way I'd go on accutane again. For me, it obviously doesn't work as the route of my problem is hormonal.



0 Comments


There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×